# SDR DALA2021101806409

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,250 hours, 3,219 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 CRACK ON ANGLE LOC. BTW RIB 34 TO 35 ON TE LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON OUTER SPAR TRAILING EDGE LOWER SURFACE CRACKED BUTT STRAP (ANGLE) LOC. BTW RIB 34 TO 35 ON TE LH WING AS PER ER/A 594770-14. (1986236)
